# SDR FDEA202504160712

- Difficulty date: April 16, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246808223
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER O/B JACK RIB UPPER BORE GOT ABRASION ACCOMPLISHED THE REPAIR WITH BUSH, REINFORCING PLATE AND PACKING PLATE AT RH WING   #5 SPOILER O/B JACK RIB UPPER BORE ABX184.625 I.A.W EA NO:T6-5740-T0383103 P1, SEQ   NO:1060, TITLE:WING-ATTACH FITTINGS-RH WING #5 SPOILER JACK RIB AT STA ABX184.625-BEAM   ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM DEVIATION. THE REPAIR CLASSIFIED AS CAT.B   MAJOR PER GMM 6-2-100.
